# SDR AALA20150430005

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 63,496 hours, 30,905 cycles
- System (JASC): 3400 · Navigation System
- Part: Relay
- Part number: 920710296
- Condition: Faulty
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL CAPTAIN`S ATT & HDR FAIL LIGHTS ILLUMINATED.  RETURNED TO NORMAL WHEN EFIS SWITCHED TO ON 2.  DURING FLIGHT THE TRIM SWITCHES ON BOTH YOKES WOULDN`T TRIM WHEN PUSHED FWD.  BOTH CONSOLE & ALT TRIM WORKED OK.  R & R LONGITUDINAL TRIM BRAKE RELAY IAW AMM 27-20-03 WITH GOOD OPERATIONAL CHECKS.
